# SDR ASAA0080390

- Difficulty date: June 25, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061237
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CUSP WEB, FS 1174 TO 1212, LONGERON 18L.  REMOVED AND REPLACED WEB IAW DC9 SRM 53-05, FIG 97.  (M)
